MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; I.V. START KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; I.V. START KIT
Model Number DYND74285
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medline iv start kit 3m tegaderm from kit does not have window cut.Unable to be used.Additional kit opened.This had had multiple occurrences recently.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key17563297
Report Number17563297
Device Sequence Number15169328
Product Code LRS
UDI-Device Identifier10884389529188
UDI-Public(01)10884389529188
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/17/2023
Report Date (Section F) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND74285
Device Catalogue NumberDYND74285
Device Lot Number(10)23CBN120
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/17/2023